# SDR SWAA2022053101692

- Difficulty date: May 1, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 46,470 hours, 32,146 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXTERNAL SKIN ANGLE LOCATED BETWEEN S-2R AND S-2L AT BS 1016 AT VERTICAL STABILIZER 2022-230728 / [01] REPLACED ANGLE AND FASTENERS LOC BETWEEN S-2R AND S-2L AT BS 1016 AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 AND DRAWING 176A3101 REV:-.SEE INDIVUDUAL SIGNOFF BELOW.;[02] REPLACED ANGLE AND FASTENERS LOC BETWEEN S-2R AND S-2L AT BS 1016 AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 AND DRAWING 176A3101 REV:-.SEE INDIVUDUAL SIGNOFF BELOW.
